RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1895, Volume 17, Number 4, Pages 801–819 (Mi msb7295)  

Première section

Ueber die präcisere Form der Wurzeln einer auflösbaren Gleichung von Primzahlgrad

J. Dolbnia


Full text: PDF file (761 kB)

Bibliographic databases:
Received: 25.03.1894

Citation: J. Dolbnia, “Ueber die präcisere Form der Wurzeln einer auflösbaren Gleichung von Primzahlgrad”, Mat. Sb., 17:4 (1895), 801–819

Citation in format AMSBIB
\Bibitem{Dol95}
\by J.~Dolbnia
\paper Ueber die pr\"acisere Form der Wurzeln einer aufl\"osbaren Gleichung von Primzahlgrad
\jour Mat. Sb.
\yr 1895
\vol 17
\issue 4
\pages 801--819
\mathnet{http://mi.mathnet.ru/msb7295}
\zmath{https://zbmath.org/?q=an:26.0119.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb7295
  • http://mi.mathnet.ru/eng/msb/v17/i4/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:125
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019